# SDR DALA2022080505381

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767
- Aircraft serial: 29718
- Aircraft time: 85,674 hours, 15,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 L1 AND R1 EEPLS EXIT SIGNS INOP, CORRECTIVE ACTION: R&R BATTERY PACK AT M1208 PER B767 AMM 33-51. (8971540)
